Hey all

Well not to good week again. Feel so drained and low😢. Doesn't help with the heat and running around after a 2 year old 😳. Can anyone help. Dr has got me to drop down my steroids 1mg per 4 weeks till I'm off them. I'm not sure if this is causing my problem of been tired. Anyone had the same? Hope everyone else is feeling ok.

Happy health everyone xx

3 Replies

oldestnewest
  • Never taken pred, so I can't help, I'm afraid. I remember running after 2 boys under 2 and wishing they had an "off" switch, though! All I can do is send a hug and suggest a check with medics x

  • I'm with lupiknits! Am v much feeling for you! For sure the heat + caring for your little one is exhausting...and, if you're not feeling well anyway, you're bound to feel extra tired. Am glad your dr is going for a relatively slow taper...hope you don't mind a few questions:

    What meds are you on other than steroids?

    What steroid dose are you on now?

    Why is your dr taking you off steroids?

    Take care...am hoping you can grab any chance that comes along to rest up....wishing you every best wish

    🍀🍀🍀🍀 coco

  • As Coco says - how long have you been on pred, what dose were you on to start and what dose are you on now? When did you start reducing and did you go overnight from every day old dose to every day new dose? All relevant - then we can answer your question.

    But to be fair - I suffered from TATT (tired all the time) syndrome when I had a 2 year old and I wasn't ill!

You may also like...